Regular semigroups with a split map.

M. Loganathan; V.M. Chandrasekaran

Semigroup forum (1992)

  • Volume: 44, Issue: 2, page 199-212
  • ISSN: 0037-1912; 1432-2137/e

How to cite

top

Loganathan, M., and Chandrasekaran, V.M.. "Regular semigroups with a split map.." Semigroup forum 44.2 (1992): 199-212. <http://eudml.org/doc/135143>.

@article{Loganathan1992,
author = {Loganathan, M., Chandrasekaran, V.M.},
journal = {Semigroup forum},
keywords = {regular subsemigroups; split maps; embedding theorems; regular semigroups; quasi-ideal inverse transversals; split coextensions; rectangular bands},
number = {2},
pages = {199-212},
title = {Regular semigroups with a split map.},
url = {http://eudml.org/doc/135143},
volume = {44},
year = {1992},
}

TY - JOUR
AU - Loganathan, M.
AU - Chandrasekaran, V.M.
TI - Regular semigroups with a split map.
JO - Semigroup forum
PY - 1992
VL - 44
IS - 2
SP - 199
EP - 212
KW - regular subsemigroups; split maps; embedding theorems; regular semigroups; quasi-ideal inverse transversals; split coextensions; rectangular bands
UR - http://eudml.org/doc/135143
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.